# SDR CALA2025031802907

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 48,316 hours, 25,820 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L EMER EXIT ECAM AT FL330 IN CLIMB DELTA P 6.3 AT 15000 STA BLE DURING CABIN WALK THRU FOUND L EMER EXIT DOOR PANEL COVER DISENGAGED. REATTACHED COVER, ECAM MEAAAGE EXTINGUISHED.
